MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BILT3; DIAZO COLORIMETRY, BILIRUBIN

ROCHE DIAGNOSTICS BILT3; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 05795419190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 c702 module serial number was 2195-05.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable total bilirubin (bil-t gen 3) results from the cobas 8000 c702 module.The result was 9.9 mg/dl on another analyzer and the result on this analyzer was 0.5 mg/dl.The customer also provided a result of 10.4 mg/dl.The customer reported a result of 10.2 mg/dl that was believed correct.
 
Additional Manufacturer Narrative
The field service engineer checked the analyzer and could not determine a cause.He ran precision testing that passed, checked and adjusted the sample probe, and checked the rinsing.He found small damage to the vacuum tubing which he replaced.He checked and adjusted the gear pump pressure and repeated the precision testing that passed.The customer ran calibrations and qc that passed.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
BILT3
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18865253
Report Number1823260-2024-00707
Device Sequence Number8173029
Product Code CIG
UDI-Device Identifier04015630928903
UDI-Public04015630928903
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K131544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05795419190
Device Lot Number725793
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer04/03/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale